avatar
mands_ca
1
14 days ago

Medication for other stuff

Did someone already take Lexapro/Escitalopram for anxiety and depression, and experienced bad symptoms when stop taking? I'm taking off bit by bit, one drop every week or two, and since I got at the 4th drop, I'm feeling weird, now that I'm with 2 drops only, my appetite if almost gone, I feel nauseous after eating, and a bit more anxious than usual. I was expecting the anxiety, but not the stomach stuff. Did anyone been through something like that? Feel abstinence after fully stop? My doc is only at Feb. 22nd, so I'm trying to talk with people that might have struggled with that.

avatar
beatlesfreak78
1w

It literally took me almost a year to feel normal again after stopping Lexapro/Escotalopram. I had horrible nausea, blurry vision, extreme exhaustion & horrible anxiety. I had taken it for a long time. I know this is not what you want to hear but it was honestly the worst experience of my life. I will never say never but things will have to be beyond bad for me to get back on any antidepressants. My doctor and I have realized that if I have the right dosage of Adderall, the correct medication to help me stay asleep & a short acting anti anxiety medication (Xanax) to keep me from having full blown panic attacks then my depression stays in check. If my ADHD &/or sleep routine is out of whack then it is a recipe for a nervous breakdown.

avatar
mands_ca
1w

I hope I don't need to return too. Antidepressants are too horrible for me.

avatar
jewelzy
1w

I did when I stopped taking Paxil, which is in the same drug category.. it sucked!! I had terrible headaches also!! After that I vowed never to take any SSRIs again!!

Add comment